| Catalog Number |
5-10114 |
| Medical Device Problem Codes |
Deflation Problem (1149); Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "when installing a sheridan tube in the or and the patient gets transferred in the icu, they have issues with the cuff deflating and there is a leak.".
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.